Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a converse of Young's inequality


Author: Ih Ching Hsu
Journal: Proc. Amer. Math. Soc. 33 (1972), 107-108
MSC: Primary 26A48
DOI: https://doi.org/10.1090/S0002-9939-1972-0291383-7
MathSciNet review: 0291383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A converse of Young's inequality is proved through the formulation of a functional inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A48

Retrieve articles in all journals with MSC: 26A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291383-7
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society